# SDR ASAA2022091039914

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,826 hours, 7,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Sensor
- Part number: 51090306002
- Condition: Faulty
- Location: R Ecs Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING TO FL350 PRESSURE CABIN CLIMB RATE WOULD CLIMB AND DESCEND BACK & FOURTH RAPIDLY TO A RATE OF 500FT TO 2,000 FT PROBLEM SEEMED TO INCREASE WITH FULL POWER CLIMBING TO FL370 AT LOWER ALTITUDES AROUND FL250 RATE WOULD PERIODICALLY CHANGE AT A RATE OF 200 TO 300 FT. GROUNDED - YES. REMOVED AND REPLACED SERVICEABLE RIGHT PACK FLOW SENSOR, OPS CHECK GOOD IAW B737-900 AMM 21-51-43-000-801 AND 21-51-43-400-801.
